# SDR CALA2023030300621

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737-8
- Aircraft serial: 32402
- Aircraft time: 68,324 hours, 23,602 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Lt Wing Panel 55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUTIPLE FASTENERS APPEAR TO BE MISSING ON TOP OF LEFT WING  NEAR EMER EXIT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V925544 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003069066 AND PRTR JONES, ALLEN (V925544) INSTALLED MISSING FASTENERS IN PANEL 551BT. OK FOR CONTINUED SERVICE. JONES, ALLEN (V925544) INSTALLED MISSING FASTENERS IN PANEL 551BT. OK FOR CONTINUED SERVICE. ADD EMP:V925544
